# SDR CALA2017122804629

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 78,437 hours, 29,708 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT BRAKES MALFUNCTIONED ON LANDING. UNUSUAL PEDAL TRAVEL. CREW REPORTS "INTERMITTENT BRAKE LOSS BELOW 27 KNOTS.  OPS CHECKED BRAKES NUMEROUS TIMES AND WITNESSED ALL BRAKES OPERATIONAL. CHECKED BSCU THRU MCDU AND NO FAULTS. CREW TAXIED AIRCRAFT AND BRAKES OPS NORMAL.
